# SDR USAA2013052300020

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323507821100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR35 TO FR35.8, -Y765. REPLACED SEAT TRACK BETWEEN FR35 TO FR35.8, Y765 IAW SRM 51-72-11, DWG D53371024 AND D53372000.
